# SDR 9502421151

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151US
- Make and model: Doug DC-10-40
- Aircraft serial: 46760
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Reveal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, CRACKS WERE FOUND ON THE WINDOW REVEALS AT WINDOWS 1, 13, 23, AND 26.  INSTALLED DOUBLERS PER EA 11-93858.
